# SDR UALA2012092105358

- Difficulty date: September 20, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 41,606 hours, 17,556 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Switch
- Condition: Defective
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SEAT ELECTRICAL ADJUSTMENT, HORIZONTAL ADJUSTMENT INOP - INTERIOR.  ELECTRICAL HORIZONTAL ADJUSTMENT SWITCH INTERMITTENT.  REPLACE HORIZONTAL ELECTRIC SWITCH.  OPS CHECKS OKAY.
